# SDR SWIA2025F01358

- Difficulty date: August 1, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 42,049 hours, 39,575 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR FWD PULL CAM DOUBLER POSSIBLE CRACK.  (C-CHECK RO 09/24/2025)REPLACED WITH NEW PASSENGER DOOR NEW FWD PULL CAM DOUBLER, REF. DWG 601R31702, REV. N, REF. CRJ-200, SRM 51-42-06, REVISION 39, MAR 10/2021. AND COMPLIED WITH TASK CARD 51-900-1003-SKY
